The general solution for singular equations of (n+1) order using Adomian decomposition method

Somaia Ali Alaqel, Yahya Qaid Hasan

Abstract


This article proposes a general and efficient modification of Adomain decomposition method (ADM) to obtain the general solutions for (n+1)- order nonlinear singular differential equations with different boundary conditions. This technique is proposed to overcome the singular behaviour of this type of problems. We study several nonlinear problems which will illustrate the efficiency of using that developed technique of the given method to clearly confirm the effectiveness and accuracy of ADM. In addition, we compare the numerical results with the exact solution to explain the rapid convergence of the approximation series as the solution.

Full Text: PDF

Published: 2020-08-31

How to Cite this Article:

Somaia Ali Alaqel, Yahya Qaid Hasan, The general solution for singular equations of (n+1) order using Adomian decomposition method, J. Math. Comput. Sci., 10 (2020), 2261-2281

Copyright © 2020 Somaia Ali Alaqel, Yahya Qaid Hasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS